Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 6, Pages 881–887 (Mi mz10083)  

This article is cited in 2 scientific papers (total in 2 papers)

Section of an $n$-dimensional cube into congruent parallelepipeds

V. G. Pokrovskii

Central Scientific-Research and Experimental Plan Institute for Organization, Mechanization, and Technical Assistance to the State Construction Affairs Committee of the USSR

Full text: PDF file (782 kB)

English version:
Mathematical Notes, 1981, 30:6, 942–946

Bibliographic databases:

UDC: 513
Received: 01.11.1978

Citation: V. G. Pokrovskii, “Section of an $n$-dimensional cube into congruent parallelepipeds”, Mat. Zametki, 30:6 (1981), 881–887; Math. Notes, 30:6 (1981), 942–946

Citation in format AMSBIB
\Bibitem{Pok81}
\by V.~G.~Pokrovskii
\paper Section of an $n$-dimensional cube into congruent parallelepipeds
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 6
\pages 881--887
\mathnet{http://mi.mathnet.ru/mz10083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=641662}
\zmath{https://zbmath.org/?q=an:0481.52006}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 6
\pages 942--946
\crossref{https://doi.org/10.1007/BF01145776}


Linking options:
  • http://mi.mathnet.ru/eng/mz10083
  • http://mi.mathnet.ru/eng/mz/v30/i6/p881

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Pokrovskii, “On multiple coverings by $n$-dimensional simplexes”, Russian Math. Surveys, 40:2 (1985), 228–229  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Egorov, A. A. Prikhod'ko, “Arithmetic theory of brick tilings”, Sb. Math., 189:12 (1998), 1765–1794  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:310
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021